# SDR DALA13056599208

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF AFT PRESSURE BULKHEAD, BS 1395, HAS BARE METAL EXPOSED.  BOTTOM OF LONGERON 30-29R.  CLEANED THE AREA'S METAL AND LOCATED HEAVY CORROSION THAT IS OUT OF LIMITS.  REPAIRED IAW SRM 51-10-05, 51-30-05 AND DWG 9915561.
